# SDR GTIA0800040

- Difficulty date: March 17, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N502NK
- Make and model: Airbus A319-132
- Aircraft serial: 2433
- Aircraft time: 9,531 hours, 4,580 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Bearing
- Condition: Displaced
- Location: L1 Door Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR UPPER HINGE BEARING IS DISPLACED FROM ITS BORE.  REPLACED UPPER AND LOWER L1 DOOR HINGE FITTINGS IAW AMM 52-11-00.
